Although I do have pain in my neck and aching in much of my body... my main issue with PA is feeling exhausted and aching all over for the first hour or so in the morning. I have been taking Enbrel now for around a year and although it may be helping a little, I still feel exhausted upon waking and ache all over. Do others experiences this debilitating fatigue and aching in the morning as the primary symptom? Doctors do not seem to take serious, or be that curious/interested, in the "mental" fatigue part, they are more interested in the physical pain symptoms... but I find the mental fatigue the most debilitating part of the disease... Anyone wish to comment on that? Thanks!!!
I was taken off Enbrel after 2 years Developed side effect and for that reason I had to stop. Enbrel was like gold to me, stopped all the aches, pain and stiffness, plus the fact that I developed COPD and Enbrel causes the body to develop low immunity. I didn't have any problems with fatigue. hope you can maybe find the cause if its not the Enbrel. I could probably be mental, do you keep yourself busy and also you could enroll in therapy that helped me a lot after being diagnosed. good Luck
Since Enbrel is not helping enough with your pain this could be why you feel exhausted. I had a similar issue, I would sleep all night but feel exhausted the next day, turns out I was in so much pain while sleeping and it wasn't letting my body sleep well enough and this was why I was really tired the next day. Unfortunately this was figured out because it got to the point that the pain was so bad I wasn't sleeping at all. Ask the doctor if you can take something for pain before bed and sees if it helps the fatigue.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Dec 2009 • 2 answers
Updated 8 Jun 2012 • 4 answers
Updated 27 Mar 2011 • 3 answers
Updated 30 Dec 2017 • 6 answers
Updated 30 Nov 2016 • 1 answerFAQ by Drugs.com